Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1987, Volume 70, Number 3, Pages 422–431 (Mi tmf4689)  

This article is cited in 9 scientific papers (total in 9 papers)

Spontaneous reduction in multidimensional (D=10,11) supergravity theories with arbitrary signature

I. Ya. Aref'eva, I. V. Volovich, B. G. Dragovich
References:
Abstract: Vacuum solutions in many-dimensional theories of the Kaluza–Klein type with arbitrary signature are considered. Solutions of 10- and 11-dimensional theories of supergravity are obtained which satisfy the criterions of ghost absence in the effective massless 4-dimensional theory. Solutions are constructed which correspond to two 4-dimensional universes and their possible cosmological implications are discussed. For the D=10, N=2 supergravity vacuum solutions with vanishing cosmological constant are obtained. 431
Received: 03.01.1986
English version:
Theoretical and Mathematical Physics, 1987, Volume 70, Issue 3, Pages 297–304
DOI: https://doi.org/10.1007/BF01041008
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: I. Ya. Aref'eva, I. V. Volovich, B. G. Dragovich, “Spontaneous reduction in multidimensional (D=10,11) supergravity theories with arbitrary signature”, TMF, 70:3 (1987), 422–431; Theoret. and Math. Phys., 70:3 (1987), 297–304
Citation in format AMSBIB
\Bibitem{AreVolDra87}
\by I.~Ya.~Aref'eva, I.~V.~Volovich, B.~G.~Dragovich
\paper Spontaneous reduction in multidimensional ($D=10, 11$) supergravity theories with arbitrary signature
\jour TMF
\yr 1987
\vol 70
\issue 3
\pages 422--431
\mathnet{http://mi.mathnet.ru/tmf4689}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=894461}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 70
\issue 3
\pages 297--304
\crossref{https://doi.org/10.1007/BF01041008}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1987K573300010}
Linking options:
  • https://www.mathnet.ru/eng/tmf4689
  • https://www.mathnet.ru/eng/tmf/v70/i3/p422
  • This publication is cited in the following 9 articles:
    1. Aref'eva I.Ya., Djordjevic G.S., Khrennikov A.Yu., Kozyrev S.V., Rakic Z., Volovich I.V., “P-Adic Mathematical Physics and B. Dragovich Research”, P-Adic Numbers Ultrametric Anal. Appl., 9:1 (2017), 82–85  crossref  isi
    2. P. E. Brandyshev, “Spontaneous compactification of eleven-dimensional supergravity with higher-order corrections in the curvature”, Theoret. and Math. Phys., 188:1 (2016), 1099–1108  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. M. G. Ivanov, “Formulation of quantum mechanics with dynamical time”, Proc. Steklov Inst. Math., 285 (2014), 145–156  mathnet  crossref  crossref  isi  elib  elib
    4. Z. Kh. Zakirova, “Rigid six-dimensional h-spaces of constant curvature”, Theoret. and Math. Phys., 158:3 (2009), 293–299  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Sergei V. Ketov, Hitoshi Nishino, S.James Gates, “Self-dual supersymmetry and supergravity in Atiyah-Ward space-time”, Nuclear Physics B, 393:1-2 (1993), 149  crossref
    6. S. D. Odyntsov, “Vilkovisky effective action in quantum gravity with matter”, Theoret. and Math. Phys., 82:1 (1990), 45–51  mathnet  crossref  mathscinet  isi
    7. A. D. Popov, “Vortices, strings, and pseudoinstantons”, Theoret. and Math. Phys., 83:2 (1990), 481–491  mathnet  crossref  mathscinet  isi
    8. I. L. Buchbinder, V. P. Dergalev, S. D. Odyntsov, “Vilkovisky–DeWitt effective action in multidimensional quantum gravity and antiperiodic boundary conditions”, Theoret. and Math. Phys., 80:1 (1989), 776–782  mathnet  crossref  mathscinet  isi
    9. A. D. Popov, “Chiral fermions in N=2, d=10 supergravity with additional time dimensions”, Theoret. and Math. Phys., 74:2 (1988), 145–149  mathnet  crossref  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:513
    Full-text PDF :149
    References:60
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025